I'm not sure I understand your Dr. He put you on Actiq which is usually used
at the end for patch w/d. I am passing on it because it will only keep me addicted
longer. I, also was offered the opportunity to detox with methadone. Passed again.
Everyone has heard me complain about the patches and how I hate them, but that's
because I don't need them. In your case they may work very well. You change
them every three days and that does away with taking a bunch of pills. Easy on the
liver, also. When you get them please research them and read the insert that comes
with them. There are so many things I didn't know about them. Things you need
to stay away from while on the patch and accidents that can cause OD.
You are a man that knows about your health and you want to live your life to the
fullest. I understand you desire for not wanting everyone to know about your issues.
You are safe here. One thing I say with conviction after reading your post. STAY
AWAY FROM PERCOSETS!! Explain to your Dr. how it makes you feel and if he can't
understand that it's time to consider another Dr. Fentanyl is 100 times as strong
There is so much more to write about fentanly and if it has a place in your care.
Tell me more about your medical experiences and I will answer with more info as
it comes to me.
There are so many things that come to mind after I sign off so I'm back again. I forgot you had asked about c/t or taper. If you can help it please don't try c/t. If you were in detox or rehab it might be different because they give you something for the bad part. I realize you want to keep this personal and I can see why. I'm just so afraid to tell you c/t will work with fentanyl. It's one of the strongest opiates there is. I don't think you could hide it because the symptoms would be so intense. It takes a while for the fentanly patch to work so I am hoping your Dr. doesn't take you off the Actiq until that happens.
The immediate problem is what to do about you being out of Actiq before your Dr. will refill it. That's another reason for me to ask you if you can confide in this Dr. If you do I don't think he will let you go into w/d. I ran out of patches early a few months ago because I had one that didn't stick. I went to the ER not expecting them to help but they did. However, this may interfere with you keep this low profile.
It might be a good idea to tell your Dr. you want the patch and if you like it stay on it. Percocets are not an option and I know you won't take them. Tell your Dr. you are allergic to them unless he knows otherwise. (I just told a detective to lie to his Dr.)EEkkkk!! Just a little humor, I hope.
As you think of questions post them. You can post as much as you want. If I don't have the answer I will find it. It's almost 3:00 a.m. and I'm heading for bed before I think of something else.
im 5 days c/t from 75mcg. of fentanyl. bad stuff read all info on.it has a mean 17 hr half life after you take patch off.it took three good days to get over crawling out of skin but day 3 and 4 were good days for me.got out off house,work around house,connected with my hunting buddies yesterday. you will feel better by day four.fentanyl is bad stuff very strong i didnt react well with it.just figured instead of w/d every third day cause patch wasnt working. ill go through w/ds once and for all so i quit c/t.other than not sleeping well yet i have no bad w/ds at this time.my poop is getting stiff.and im eating better now.my advise if you dont need patch dont get on it but if you do need it it does work. the bowhunter
im no doc i dont want give you bad advise.fentanyl is very strong read all you can on it.i read the paper in box 3 or 4 times.sounds like you may need it. if you do it works good. i started on a 50mcg. for hip and back pain worked for 2 or 3 weeks then wasnt working on 3 day. so doc put me 75mcg.well i got really wacked out for day and a half. then started w/d bad. i took patch off and went to doc next day.he said put 50 on then go to 75 in three days. so i did what he said i w/d all week on that 50 so when 3 day came i took of 50. and threw everything in the woodburner and went c/t. buy day four off patch ifelt good.but cant sleep good yet but itll get better.only you and your doc can make that choice you may be better off on them. i just couldnt adjust to them so i quit. even all the pills i quit it all.only wanted to w/d one time worst thing anyone can go through.but i needed it that way so i wouldnt put my self through again good luck on your choice. the bowhunter
I have read your post before and you deserve a big CONGRATULATIONS!! I know what you're going through and it's good to hear there's light at the end of the tunnel and it's not a train. You have given me incentive. I thank you and keep going. You are conquering the beast.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.